# SDR A6WA2018120346211

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R75202153
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL Z ANGLE FWD OF TRANSDUCER BRACKET IS CRACKED.  REPLACED Z BRACKET IAW SRM 51-42-06.
